# SDR CA100725006

- Difficulty date: July 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL2156B11215
- Aircraft time: 1 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: FF
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING A FIRE FIGHTING MISSION AND AFTER A WATER DROP, THE PILOT ADVANCED POWER LEVERS WHEN THE LT ENGINE SHUTDOWN.  THE ACFT FLEW BACK TO MAIN BASE AND PERFORMED A SINGLE ENGINE LANDING.  ENGINE TROUBLESHOOTING IS ONGOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFO IS AVAILABLE.
